# SDR YYFA20140112001

- Difficulty date: January 12, 2014
- Submitted: January 12, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,184 hours, 21,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NO GREEN LIGHT FOR LT MLG AFTER GEAR EXTENSION, RELAMPED.
